# SDR SWAA2020072904315

- Difficulty date: July 28, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 30,975 hours, 18,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST AND SECOND EMERGENCY LIGHTS ON BULLNOSE INOPERATIVE.   REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51-06.
